RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1083–1086 (Mi dan39215)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On imbedding extremally disconnected spaces in compact Hausdorff spaces. $b$-points and weight of pointwise normal spaces

B. È. Shapirovskii

Lomonosov Moscow State University

Full text: PDF file (692 kB)
UDC: 513.831
Presented: П. С. Александров
Received: 24.01.1975

Citation: B. È. Shapirovskii, “On imbedding extremally disconnected spaces in compact Hausdorff spaces. $b$-points and weight of pointwise normal spaces”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1083–1086

Citation in format AMSBIB
\Bibitem{Sha75}
\by B.~\`E.~Shapirovskii
\paper On imbedding extremally disconnected spaces in compact Hausdorff spaces. $b$-points and weight of pointwise normal spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1083--1086
\mathnet{http://mi.mathnet.ru/dan39215}


Linking options:
  • http://mi.mathnet.ru/eng/dan39215
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1083

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Efimov, “Mappings and imbeddings of dyadic spaces”, Math. USSR-Sb., 32:1 (1977), 45–57  mathnet  crossref  mathscinet  zmath  isi
    2. B. È. Shapirovskii, “Maps onto Tikhonov cubes”, Russian Math. Surveys, 35:3 (1980), 145–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Logunov, “Ob udalennykh tochkakh i tochkakh-babochkakh”, Izv. IMI UdGU, 2002, no. 3(26), 115–120  mathnet
  • Number of views:
    This page:35
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020